# SDR AU960077

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Out Of Balance
- Location: Elevator Struct
- Stage of operation: CR
- Nature of condition: F, E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR STATIC BALANCE INCORRECT - ELEVATOR CONTROL FLUTTER  THROUGH CONTROL COLUMN AND AIRFRAME BETWEEN MACH 0.67 AND MACH 0.69 - SEE MDR 96/0054 FOR ADDITIONAL INFORMATION
